# SDR AALA202206071140

- Difficulty date: June 1, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 89,336 hours, 11,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037204
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN OVERHEAD AT DOOR 3L DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202206021140: REPLACED EXIT SIGN HOUSING PER AMM 33-51-00. OPERATIONAL CHECK GOOD.** (CLOSED)
